Puffy eyes after Restylane didn't go away after 7 days ! Please help

Hi! I inject restylane 7 days ago under my eyes bag and I didn't have any bruise but I do have puffy eyes seem to me like I was having so much product' my " Doctor " doesn't want to check on me and refuse to see that there is a problem ! I am so nerves and very sad! I am so afraid to keep having a mayor problem and this swelling never go away! Please help!

Doctor Answers 5

Swelling after Restylane

Swelling after Restylane is not at all unusual even after 7 days.  Apply war compresses and massage and if that does not help it can be injected with Vitrase.  It sounds like you are not at all happy with your doctor so it would be a good idea to change and be sure you see a board certified dermatologist or plastic surgeon

Nashville Dermatologist
5.0 out of 5 stars 6 reviews

Puffy eyes after Restylane didn't go away after 7 days ! Please help

Sounds like over injected with filler. You may need hyaluronidase dissolver injections over a 3 week period. Each visit for these injection fee $500. Was your injecting doctor a term or Plastic?

Post Filler Swelling

Thanks for your question. The timing of your injections makes it tricky to tell whether you are experiencing post-injection swelling or if you've had too much product injected. The good news is that both possibilities are completely fixable! I would recommend calling to schedule a follow up appointment with your injecting physician. In the meantime, you can use a warm compress on the areas that are swollen and take arnica which helps with post injection swelling. If you don't notice any improvement, you can talk to your doctor about dissolving the filler which is easily done with another injectable product called Vitrase. Either way, your best bet will be speaking to the doctor who did your injections regarding your concerns. Good luck!

Babak Azizzadeh, MD
Beverly Hills Facial Plastic Surgeon
4.0 out of 5 stars 7 reviews

Puffy eyes after Restylane to tear trough

It is quite common for patients to experience puffiness after tear trough treatment with Restylane. I perform numerous tear trough treatments every single day, and I can tell you there is certainly variable swelling among patients. At 7 days, it is usually premature to dissolve the filler. I would give it at least another week, and then contact your physician. Do not accept no for an answer! They treated you, and it is their responsibility to see you in follow up if necessary! Hope this helps. 

Ryan Greene, MD, PhD
Fort Lauderdale Facial Plastic Surgeon
4.9 out of 5 stars 66 reviews

Puffy Eyes, Swelling from Fillers (Restylane, Juvederm, Belotero) Go Slow, Use Cannulas -- Reverse with Hyaluronidase If Unhappy

The puffy eyes might be from swelling. If it doesn't go away after a few more days, you may have been overinjected. This can be reversed with hyaluronidase. Please see an expert. Best, Dr. Emer 

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.